Hi guys need help lab results complex case PA, b12 or hyplori

Hi guys here is my long story I need help with, it started in August 2016 when I had something like hypoglycemic attack and I nearly passed out later during the week I came again and was taken to ER and got these results which most were within range :

2016 August results

Vit12 193 pmol/l 156-672

TSH 4.96 0.35-4.0

Ft3 4.6 3.1-5.5

Ft4 19.6 9.4-22.7

S-cortisol afternoon 658.7 nmol/l 64-340

Here are the current results yesterday

TSH 2.58 0.25-5

Ft3 3.09 1.40-4.20

Ft4 0.98 0.76-2.24

Cortisol morning 10 7-28ug/dl

Wbc 3.90 4.50-11.0

Neutrophils 34.9 50-80

Lymphocytes 51.8 25-50

Basophils 2.69 0.00-2.0

In November I was diagnosed with with h pylori and went for the tripple therapy antibiotics.

My symptoms are I feel needles and pins all over my body, If I delay eating I feel like I am not getting enough air, my palms and feet are hot at times, my temperature is always very low around 36.3 average maximum is 36.6 when the weather is warm, I feel bloated all the time also my digestion is bad, my vision blurred,I wake up at 12midnight every night to pee

Here is what I have been doing I am taking probiotics twice daily after meals, l glutamine, multivitamin without selenium, eating 50percent vegetables 25 percentage protein 25 carbs. I need help what I am suffering from how can I recover

1 Reply

oldestnewest
  • don't think I can really add to advice given on the TUK forum.

    Ideally go back to your GP and try to get them to give you loading doses to correct the absorption problem

    If GP won't listen then try supplementing with tablets. Most likely that cause of the absorption is h pylori and will be corrected by the treatment you have received. high dose B12 isn't the ideal way to go and you should be able to get away with much lower doses as per treating a dietary deficiency

    you may also need to temporarily supplement any other vitamins that have become low as a result of the h pylori. Would be best to do this in conjunction with your GP.

You may also like...